advertisement
Question
Posted by: Leandi | 2009/08/26

HELP please!

Good day,

I was on the 2month injection but has stopped for the last 3months. I now get unusual periods. I got my period and 2weeks later I got it again. And this morning there was a brownish discharge... What can be the problem?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Leandi.

Your're not the first person to report these type of symptoms after stopping the injection. Brown discharge is blood that has lost its hemoglobin, which indicates that it is old. Fresh bleeding will appear in its red state.
If your symptoms worsen, if new symptoms arise or this symptom recurrs next month you should consult your gynecologist.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement